198 0

ADDITIVE-QUADRATIC rho-FUNCTIONAL INEQUALITIES IN beta-HOMOGENEOUS NORMED SPACES

Title
ADDITIVE-QUADRATIC rho-FUNCTIONAL INEQUALITIES IN beta-HOMOGENEOUS NORMED SPACES
Author
박춘길
Keywords
Hyers-Ulam stability; beta-homogeneous space; additive-quadratic rho-functional equation; additive-quadratic rho-functional inequality
Issue Date
2016-11
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 21, NO 5, Page. 897-909
Abstract
In this paper, we solve the following additive-quadratic p-functional inequalities parallel to f(x + y) + f(x - y) - 2f(x) - f(y) - f(-y)parallel to (0.1) ˂= parallel to rho(2f (x + y/2) +2f (x - y/2) -3/2f(x) + 1/2f(x) -1/2f(y) - 1/2f(-y))parallel to, where rho is a fixed complex number with vertical bar rho vertical bar ˂ 1, and parallel to 2f (x + y/2) + 2f (x - y/2) - 3/2f(x) + 1/2f(-x) - 1/2f(y) - 1/2f(-y)parallel to ˂=parallel to p(f(x + y) + f(x - y)- 2f(x) - f(y) - f(-y))parallel to, where rho is a fixed complex number with vertical bar rho vertical bar ˂ 1/2-, and prove the Hyers-Ulam stability of the additive quadratic rho-functional inequalities (0.1) and (0.2) in beta-homogeneous complex Banach spaces and prove the Hyers-Ulam stability of additive-quadratic rho-functional equations associated with the additive-quadratic rho-functional inequalities (0.1) and (0.2) in beta-homogeneous complex Banach spaces.
URI
http://www.eudoxuspress.com/jocaaa2016.htmlhttps://repository.hanyang.ac.kr/handle/20.500.11754/101260
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE